Jump to content
CrazyBoards.org

nanna

Member
  • Content Count

    146
  • Joined

  • Last visited

About nanna

  • Rank
    Member

Profile Information

  • Gender
    Woman
  1. No spouse, family is living in another city (we're not too close anyway) and I don't have close friends who would know anything that's going on. I have few colleagues, but I don't really talk with them about anything personal.
  2. Nope, no changes. And yes, I have some season related mood issues, but usually it means getting depressed and isolated during late autumn. And it doesn't get much better until around March/April.
  3. Melissa, that would be an ideal solution, yes. But currently I am "signed out" from my mental care -"team" (since I don't need any acute treatment anymore), and I don't have access to my old pdoc (who was the one originally prescribing wellbutrin). The only option for me would be to see the general doctor in my area, who renews my prescription (but who I have never seen :/ ) Being that it's insanely difficult for me to take care of any issues requiring communication with, well, anyone... Trying to explain my concerns to a total stranger who is not even a mental health professional is "difficult", to say the least. :/ Yes... I know. I just can't afford to see a private pdoc. Thank you, I hope so too...
  4. I'm not really sure to which forum I should post this, is it here or maybe to the antidepressant-forum, or perhaps somewhere else.. But, here goes. So, I've been on bupropion for the past year and a half, or maybe two (or longer? I have no idea). Eh. Never mind the time, maybe the most important thing is that I've been on it for quite some time already, so we're not talking about a new drug. Anyway. It has been working great, I've been able to start new hobbies, lose some weight (*yay!*), gotten bit of my confidence back and so on. But... for the past month or two, I've started to worry that maybe it has triggered some level of hypomania..? I don't know how likely that is.. Based on wikipedia (the ultimate source of all information ) some of the traits in hypomania are: Out of which I can recognize: elevated mood (not necessarily a bad thing ), decreased need for sleep (I tend to sleep roughly 4-5 hours/night), racing thoughts, easy distractibility (I mean _really_ easy), some psychomotor agitation, and the one that I'm the most concerned about.. somewhat reckless (and risky) sexual behaviour. So... my question(s): Has anyone else encountered this kind of things with this particular drug? Does it sound like hypomania? (or am I just getting "better"?) If it is a med-caused thing or a "side-effect", should I expect it to get worse? Is there anything I can do to manage with it, mostly with the sex-things? Are there any "home-remedies" to try to tone it down? (I really wouldn't want to give up bupropion.. and I'm not so eager to add something new to the mix either ) Oh, and currently I don't really have a general doctor who would be aware of my history/situation, and with whom I could talk about this
  5. awww <3 Nope honey, nope. I don't know any better way LOL I don't have a cat, but for some reason I was thinking this morning how people get their pets, cats in particular, used to the vacuum cleaner. Oh. And I thought it was about a baby But yes.. I guess vacuum cleaner does make a bit more sense
  6. So which number is that? I'd definitely go with that of all the available choices
  7. The kitten printer.. awwww <3 Kind of similar to this one (an oldie, but still goodie )
  8. I can relate to the loneliness-part Right now, my only social contacts are my colleagues at work, but our company is starting big renovation in just few days and while that is going on me (and the rest of our team) are each working remotely from home. That will be for next three months. I'm scared too.
  9. I'd definitely go with looking for someone else. To me, 8 months seems a very short time to get to know and build trust with someone. But as fya13 said, it depends a lot on whether you're looking for brief therapy or something long term.
  10. nanna

    Personality quizzes

    That's interesting. I couldn't do that because I don't know what I'd be without MI. So I just try to go with how I feel 'now', and not even try to separate what's me and what's MI... I have gotten so frustrated and confused so many times when doing these depression-tests and scales and such, and I've told the nurse or doctor my difficulties in answering some of the questions and their answer has been "well answer based on the time when you didn't have depression"... They just don't get that I don't remember such time
  11. Thank you WinterRosie. Yes, I've been in therapy, am in therapy and will be in therapy for quite some time still... I guess it has helped, somehow at least. I just can't seem to put my feelings into words, especially when it comes to this. Pretty much all I can say is "I miss him", and that's a kind of an understatement..
  12. Today marks three years since the death of my significant other. I've tried to "move on" and do stuff etc. and while sometimes I feel kind of "happy" about something (not too often, but..) I still feel like half of me is missing. Quite literally. I don't have anyone to talk to about this (or about him), and it feels like it's been long enough time that I should "be over it" already. And I'm not. There's this nagging feeling of "Ok, enough with the games. This has been going on long enough, I've shown already that I can be by myself and manage with things. Now just quit messing around and come back to me and let's get on with our life together.".
  13. For me, it took about two weeks to get over the initial side-effects, and about a month or so for me to notice difference in activity level. I guess it took few more months for kind of "full effect". Seems to work really well for me, waaay better than anything I've tried before. Few noticeable things though, it seems to be pretty important (for me at least) to take it always on about the same time. If I take it few hours later than usual, I get nauseated And it's really not a good idea to take alcohol while on it, for me it seems to increase depressive and suicidal thoughts.
  14. Yup, I'm also interested. It's been an ongoing process for me to go and show and ask that from "my" artist, but... yeah, haven't been able to do that yet.
×
×
  • Create New...